# SDR ASMF20170911009

- Difficulty date: August 28, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N774AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28689
- Aircraft time: 66,021 hours, 9,214 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: B53540008
- Part serial: 1473
- Condition: Leaking
- Location: Nr 7
- Part time: 66,021 hours, 9,214 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, DETECTED EVIDENCE OF A HYDRAULIC LEAK IN THE LEFT MAIN LANDING GEAR. MAINTENANCE PERSONNEL PERFORMED INSPECTION IAW AMM 27-61-00, DETECTING A LEAK IN THE INBOARD SPOILER POWER CONTROL ACTUATOR, THE POWER CONTROL UNIT NR 7 WAS REPLACED IAW AMM 27-61-03, TESTED CORRECT.
